# SDR 01FDEA00240

- Difficulty date: March 30, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46624
- Aircraft time: 73,161 hours, 29,001 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT NOTICED ACRID FUMES EMANATING FROM AIR CONDITION SYS, PROCEED TO COMPLY WITH EMERGENCY CKLIST AND RETURN TO DEP AIRPORT.
